Mathematische Annalen

, Volume 244, Issue 3, pp 193–204 | Cite as

Polynomial extensions and excision forK1

  • Ton Vorst


Polynomial Extension 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Bass, H.: AlgebraicK-theory. New York: Benjamin 1968Google Scholar
  2. 2.
    Bass, H.: Some problems in “classical” algebraicK-theory. Lecture Notes in Mathematics, Vol. 342. Berlin, Heidelberg, New York: Springer 1973Google Scholar
  3. 3.
    Berger, R., Kiehl, R., Kunz, E., Nastold, H.: Differentialrechnung in der analytischen Geometrie. Lecture Notes in Mathematics, Vol. 38. Berlin, Heidelberg, New York: Springer 1967Google Scholar
  4. 4.
    Geller, S., Roberts, L.: Excision andK 1-regularity for curves with normal crossings. J. Pure Appl. Algebra15, 11–22 (1979)Google Scholar
  5. 5.
    Grothendieck, A.: Eléments de géometrie algébrique. IV. Publ. Inst. des Hautes Études Scientifiques (1964)Google Scholar
  6. 6.
    Keune, F.: The relativization ofK 2. J. Algebra54, 159–177 (1979)Google Scholar
  7. 7.
    Krusemeyer, M.: Fundamental groups, algebraicK-theory and a problem of Abhyankar. Invent. Math.19, 15–47 (1973)Google Scholar
  8. 8.
    Milnor, J.: Introduction to algebraicK-theory. Ann. Math. Studies 72. Princeton: Princeton University Press 1971Google Scholar
  9. 9.
    Pedrini, C.: On the algebraicK-theory of affine curves. Boll. U.M.I.4, 856–873 (1974)Google Scholar
  10. 10.
    Quillen, D.: Projective modules over polynomial rings. Invent. Math.36, 167–171 (1976)Google Scholar
  11. 11.
    Suslin, A.: On the structure of the special linear group over polynomial rings. Izv. Akad. Nauk S.S.S.R. Ser. Mat.41, 235–252 (1977)Google Scholar
  12. 12.
    Swan, R.: Excision in algebraicK-theory. J. Pure Appl. Algebra1, 221–252 (1974)Google Scholar
  13. 13.
    Swan, R.: Projective modules over Laurent polynomial rings. Trans. Am. Math. Soc.237, 111–120 (1978)Google Scholar
  14. 14.
    Traverso, C.: Seminormality and Picard group. Ann. Scuola Norm. Sup. Pisa24, 585–595 (1970)Google Scholar

Copyright information

© Springer-Verlag 1979

Authors and Affiliations

  • Ton Vorst
    • 1
  1. 1.Econometric InstituteErasmus UniversiteitRotterdamThe Netherlands

Personalised recommendations